# SDR P5CA9701076

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1330-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1346 S10L STRINGER END AREA FOUND CRACKED .75 INCH LONG.  REPAIRED STRINGER BETWEEN BS 1330 TO BS 1350 PER BOEING SRM 53-10-03.
